# SDR DXTA2011070504643

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N492QS
- Make and model: Gulstm GIV
- Aircraft serial: 1392
- Aircraft time: 9,533 hours, 4,632 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212A
- Condition: Worn
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF FLUSH HYD FLUID IN FLIGHT.  FLUID IS LEAKING OUT OF RT ENGINE.   INSPECTED RT ENGINE FOR HYD LEAKS AND FOUND A LEAK AT THE HYD PUMP LEAK WAS COMING FROM BETWEEN HYD PUMP AND ATTENUATOR.  UPON FURTHER INSPECTION, FOUND O-RING FOR ATTENUATOR WORN AND THAT THE ATTENUATOR WAS NOT TIGHTEN DOWN SECURELY. R & R O-RING FOR ATTENUATOR AND SECURED ATTENUATOR TO PUMP.  SERVICED HYD AND PERFORMED A LEAK CHECK. NO HYD LEAKS FOUND. REF GIV MM 29-10-00.
